# SDR AWXA200400723

- Difficulty date: June 17, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 45,364 hours, 31,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430132
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A DISBOND AREA WAS FOUND IN DOUBLER ON LOWER SURFACE OF LT INBOARD FORE FLAP 33-36 INCHES FROM OUTBOARD END.  MAINTENANCE REMOVED EXISTING REPAIR AND CLEANED AREA.  FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10 FIG 30.
